Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Clarinex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Carrie
Guest
 
Posts: n/a
Default Clarinex

Saturday night (July 30) I gave my daughter a little more clarinex than I usually do. Doctor said if 1/2 tsp. wasn't getting the job done, to go ahead and give 1 1/2 tsp. 20 minutes or so later my daughter was having what looked to be a siezure. She could still talk to us, and breath, but could not control her bodily movements. After taking her to E.R. and running the usual blood tests the doctor conceded that he had never seen anything like this before. We all assumed we were dealing with a Claritin overdose. Several hours later the seizure activity went away and my daughter and I came home. She had a good sleep and a good day and then in the afternoon the seizure like activity began again. EEG revealed true seizure activity, but no one believes this has anything to do with the Clarinex. I still believe Clarinex is responsable for this. My daughter is six years old and has never had any symptoms similar to these before. Has anyone heard of seizure activity in children after a dose of Clarinex?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
under 12 taking Clarinex Jill Clarinex 3 12-03-2005 06:00 AM
clarinex Unregistered Clarinex 0 06-07-2005 05:00 AM
Clarinex jw Clarinex 0 05-25-2005 05:00 AM
clarinex Gloria Yettaw Clarinex 1 10-18-2003 05:00 AM
clarinex candy Clarinex 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:32 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.